# SDR K11A2016110291504

- Difficulty date: August 19, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9
- Aircraft serial: 47086
- Aircraft time: 63,789 hours, 75,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 99115055
- Condition: Cracked
- Location: Bs 83
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ENCLOSURE WINDOW SILL INTERNAL FRAME HAS A CRACK 1.3 INCHES AT BS 83 LBL 12
